# SDR CA050531008

- Difficulty date: May 27, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,332 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: NQ007
- Condition: Unserviceable
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN AUDIT OF AD'S IT WAS DISCOVERED THAT AN ERROR HAD BEEN MADE BY THE OVERHAULER WHEN INTERPRETING AD96-18-14 WHICH RESULTED IN AN EXPIRED HUB BEING INSTALLED ON THE PROP. DURING OVERHAUL THE HUB AND BLADES WERE REPLACED. THE HUB SN HAD AN EXTRA DASH NUMBER ADDED BY MFG (-M3)INDICATING THAT AD95-01-02 HAD BEEN CARRIED OUT ON IT. THIS LED THE OVERHAULER TO BELIEVE THAT THIS SERIAL NUMBER WAS NOT AFFECTED BY AD96-18-14 WHICH WOULD HAVE RETIRED THE HUB FROM USE ON THIS AIRCRAFT. THE AD DID NOT CLEARLY STATE THAT THE DASH NUMBER WAS NOT A FACTOR. FURTHER CHECKING REVEALED THAT THE SAME MISINTERPRETATION HAD OCCURRED ON TWO OTHER PROPS IN THE PAST
